János Demetrovics
János Demetrovics
MTA SZTAKI
Bestätigte E-Mail-Adresse bei sztaki.hu
Titel
Zitiert von
Zitiert von
Jahr
Functional dependencies in relational databases: A lattice point of view
J Demetrovics, L Libkin, IB Muchnik
Discrete Applied Mathematics 40 (2), 155-185, 1992
1061992
On the equivalence of candidate keys with Sperner systems
J Demetrovics
Acta Cybernetica 4 (3), 247-252, 1979
961979
Minimum matrix representation of closure operations
J Demetrovics, Z Füredi, GOH Katona
Discrete Applied Mathematics 11 (2), 115-128, 1985
881985
The poset of closures as a model of changing databases
G Burosch, J Demetrovics, GOH Katona
Order 4 (2), 127-142, 1987
591987
Some remarks on generating Armstron and inferring functional dependencies relation
J Demetrovics, VD Thi
Acta Cybernetica 12 (2), 167-180, 1995
521995
Relations and minimal keys
J Demetrovics, VD Thi
Acta Cybernetica 8 (3), 279-285, 1988
521988
Some results about functional dependencies
J Demetrovics, VD Thi
Acta Cybernetica 8 (3), 273-278, 1988
451988
Functional dependencies and the semilattice of closed classes
J Demetrovics, LO Libkin, IB Muchnik
Symposium on Mathematical Fundamentals of Database Systems, 136-147, 1989
441989
Extremal combinatorial problems in relational data base
J Demetrovics, GOH Katona
International Conference on Fundamentals of Computation Theory, 110-119, 1981
391981
Algebraic properties of crowns and fences
J Demetrovics, L Rónyai
Order 6 (1), 91-99, 1989
381989
Design type problems motivated by database theory
J Demetrovics, GOH Katona, A Sali
Journal of Statistical Planning and Inference 72 (1-2), 149-164, 1998
371998
Keys, antikeys and prime attributes
J Demetrovics, VD Thi
Annales Univ. Sci. Budapest, Sect. Comp 8, 35-52, 1987
371987
On the functional dependency and some generalizations of it
J Demetrovics, G Gyepesi
Acta Cybernetica 5 (3), 295-305, 1981
371981
Asymptotic properties of keys and functional dependencies in random databases
J Demetrovics, GOH Katona, D Miklós, O Seleznjev, B Thalheim
Theoretical Computer Science 190 (2), 151-166, 1998
351998
Contribution to the theory of data base relations
A Bekessy, J Demetrovics
Discrete Mathematics 27 (1), 1-10, 1979
351979
On the number of databases and closure operations
G Burosch, J Demetrovics, GOH Katona, DJ Kleitman, AA Sapozhenko
Theoretical computer science 78 (2), 377-381, 1991
331991
Algorithms for generating an armstrong relation and inferring functional dependencies in the relational datamodel
J Demetrovics, VD Thi
Computers & Mathematics with Applications 26 (4), 43-55, 1993
321993
Specification meta systems
J Demetrovics, E Knuth, P Rado
Computer 15 (5), 29-35, 1982
311982
A note on minimal matrix representation of closure operations
J Demetrovics, G Gyepesi
Combinatorica 3 (2), 177-179, 1983
291983
The characterization of branching dependencies
J Demetrovics, GOH Katona, A Sali
Discrete Applied Mathematics 40 (2), 139-153, 1992
281992
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20